Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: D. J. Shoesmith and T. J. Smiley
Title: Multiple-conclusion logic
Additional book information Cambridge Univ. Press, Cambridge, 1978, xiii + 396 pp., $35.00.

Review Information

Reviewer: Andreas Blass
Journal: Bull. Amer. Math. Soc. 2 (1980), 242-246
PII: S 0273-0979(1980)14738-2